# SDR ASAA0690988

- Difficulty date: September 22, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 15,689 hours, 5,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL AT BS 767.0 IS CORRODED REPAIRED IAW SDR 51 40 05.
